Hello I'm 22 yrs of age and I was recently diagnosed with (BV) Bacteria Vaginosis by my doctor. I've been taking the pliva 334 and Miconazole Nitrate Vaginal cream. I would like to know is there any symptoms for taking this medication cause i have been having extreme abdominal pain but i'm not sure if it from the medication cause im very late on my period. My last period was March 5th. So can someone please help for my concern> Thank You!!!!
If you're not taking the medication properly it could cause the upset stomach. Are you drinking alcohol? Another things is that u should always take the medication with food or milk. I'm taking the same exact medication and am not experiencing any symptoms beside darkened urine which is commom. Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.